Skip to product information
1 of 1

vendor-unknown

Apohealth Cold and Flu & Cough PE Capsules 48

Apohealth Cold and Flu & Cough PE Capsules 48

Regular price $10.95
Regular price Sale price $10.95
Sale Sold out
Tax included.

Provides effective non-drowsy, temporary relief of cold and flu symptoms including headache, sore throat, runny or blocked nose, dry cough, body aches and pains and reduces fever.


ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients:Paracetamol 500 mg, Dextromethorphan hydrobromide 10 mg, Phenylephrine hydrochloride 5 mg.

Directions: Adults and children over 12 years take 2 capsules every 4-6 hours, when required, up to 4 times daily. DO NOT exceed 8 capsules in 24 hours. Adults do not take this medicine for longer than a few days at a time unless advised by a doctor. Children 12 years and over do not take this medicine for longer than 48 hours at a time unless advised by a doctor. This medicine is not to be used for children under 12 years of age.

Warnings: THIS PRODUCT IS ONLY AVAILABLE IN PHARMACY - ANY QUERIES PLEASE CONTACT US FOR ADVICE. Not to be used in conjunction with other products containing paracetamol. Always read the label, use only as directed. All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete. We still recommend that you check the ingredient listings and warnings on a product before use.

View full details